# SDR ASOA20140409043

- Difficulty date: April 9, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N14904
- Make and model: Emb EMB-145LR
- Aircraft serial: 145477
- Aircraft time: 31,131 hours, 23,788 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Part number: TSS20S40
- Condition: Loose
- Location: Control Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED AFTER TAKEOFF, NR PACK OVERHEAT EICAS MESSAGE, ACCOMPANIED WITH BURNING ODOR.  MX INSPECTED AND FOUND A LOOSE CLAMP ON THE NR 2 DUAL TEMP CONTROL VALVE.  RAN NR 2 PACK WITH NO FAULTS NOTED.  OPS CHECKED GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
